# SDR GLBA20030759

- Difficulty date: November 15, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 18,162 hours, 22,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DETECTED STRONG ODOR IN CABIN AND PACK REPORTED SMOKE IN SEAT 2A.  REMOVED FLOOR BOARDS INSP PCD'S, FWD VENT BLOWER AND RUN A/C, NO DEFECTS NOTED.
